Bibtex entry


@article{vanDeS:00-18,
        author={T.J.J. {van den Boom} and B. {De Schutter}},
        title={Model predictive control for perturbed max-plus-linear systems},
        journal={Systems \& Control Letters},
        volume={45},
        number={1},
        pages={21--33},
        month=jan,
        year={2002},
        doi={10.1016/S0167-6911(01)00162-1}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.